# SDR DXTA2023060587760

- Difficulty date: June 5, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N163QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9557
- Aircraft time: 4,329 hours, 1,644 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: WHILE PREPPING FOR DEPARTURE. CREW NOTED CYAN CAS MSG: CB TRIPPED AND AMBER MSG: PASSENGER DOOR. CREW ALSO NOTED THAT USING THE EMS CIRCUIT BREAKER STATUS FUNCTION ON THE EMS PANEL: PAX DOOR MOTOR...AV BATT...DCPC...OUT.  THE PASSENGER DOOR WILL NOT RAISE USING EITHER THE INTERNAL OR EXTERNAL SWITCHES. THE PASSENGER DOOR IS INOP. //CORRECTIVE ACTION//PERFORMED DETAILED INSPECTION OF DOOR WIRING AND FOUND 2 WIRES BROKEN AT THE BOTTOM OF THE DOOR 6'' FROM CONNECTOR P452 PASSANGER DOOR DISC. REPAIRED WIRES IAW GL6000 AMM 20-00-00 AND FUNCTIONAL TEST IAW GL6000 AMM 52-11-09-400-801 OPS CHECK GOOD.
